QUT ePrints

Renormalization and Homogenization of Fractional Diffusion Equations with Random Data

Anh, Vo V. & Leonenko, Nikolai N. (2002) Renormalization and Homogenization of Fractional Diffusion Equations with Random Data. Probability Theory and Related Fields, 124(3), pp. 381-408.

View at publisher

Abstract

This paper presents a renomalization and homogenization theory for fractional-in-space or in-time diffusion equations with singular random initial conditions. The spectral representations for the solutions of these equations are provided. Gaussian and non-Gaussian limiting ditributions of the renormalized solutions of these equations are then described in terms of multiple stochastic integral representatives.

Impact and interest:

27 citations in Scopus
Search Google Scholar™
24 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

382 since deposited on 05 Jan 2005
49 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 406
Item Type: Journal Article
Keywords: fractional diffusion equation, long, range dependance, scaling laws, non, Gaussian scenario, renormalised solution, mittag, leffler function
DOI: 10.1007/s004400200217
ISSN: 1432-2064
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Probability Theory (010404)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2002 Springer Verlag
Copyright Statement: Reproduced in accordance with the copyright policy of the publisher. The original publication is available at SpringerLink.
Deposited On: 05 Jan 2005
Last Modified: 02 Feb 2012 19:44

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page